Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 70, Pages 4409-4419
http://dx.doi.org/10.1155/S0161171203205391

Flat covers of representations of the quiver A

1Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027, USA
2Departamento de Álgebra y Análisis Matemático, Universidad de Almería, Almería 04071, Spain

Received 21 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Enochs, S. Estrada, J. R. García Rozas, and L. Oyonarte, “Flat covers of representations of the quiver ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 70, pp. 4409-4419, 2003. https://doi.org/10.1155/S0161171203205391.